I just started buspar a few days ago, since then my anxiety/panics attacks feel worse. I am not sure if this is because of stress at home or the medication. Has this happen to any ody else. I hav also noticed that my chest feels like it is racing/pounding and have gotten very nervous just thinking about being in crowds. This is very unlike my. I am not sure if I should continue this Ned or not. This is day four and I feel much worse.
Hello NoFreeRide. Increases in anxiety levels are very common and normal to beginning Buspar. They will ease up and the norm is within several weeks time disappear all together. It will take close to four weeks time for the drug to reach working at its full theraputic potential. regards pledge
Good morning no free ride ,
My personal experience with buspar when I first started taking it seemed like forever for it to the therapeutic level . However my panic attacks did increase and after 3 weeks they completely stopped.
Hang in there remember this will soon be part of your past and you will be panic attack free.
So hang in there
I've been on bus par for about 6 days and I feel very depressed and just being awake makes me feel anxious I feel like it's cotton so much worse. Is this normal or not?
I had the worst panic attack of my life after I started taking buspar but my doc told me at first my anxiety might get worse so I kept taking it. It eventually got better after a month an by about 3 months it was working great. Been taking it 2 years now
I took Buspar for about a month and it made my anxiety way worse. I felt shakey, irritable, wasn't happy anymore. Wasn't fun with my kids anymore. One day driving to work I had a really bad anxiety attack and turned around and went home. It made me feel light headed also. I haven't took it in almost 2 months. Yes I still have anxiety from time to time, but I can control it and I feel so much better without any medication. It's all about controlling it, don't let it control you. Be strong, tough through it.
I just wanted to thank you for posting this question. I started taking buspar (I think? It's buspirone on the bottle) last Wednesday and have missed work ever since (4 days now) due to anxiety/panic attacks which are way worse than before I started taking this. Also nightmares, shaking, and nausea. I feel much better knowing it's likely the medicine. I thought I was finally totally losing it. I don't have time to wait for this to take effect... it's destroying my life. I was better off before I started it. Anyway, thank you.
It made my panic attacks worse. I went from having one every few weeks to having them multiple times a day. I couldn't sleep, would wake up in a panic, felt like I needed to go to the ER. I stopped taking it before 2 weeks. Usually doctors try this first before prescribing something better. Let your doctor know it's making it worse.
You are not the only one. It also made me feel that way. My anxiety and nervousness became worse, also. I went to see my doctor and she decreased the dosage. That helped a great deal.
I have moderate anxiety. On Monday, my psychiatrist prescribed 10mg of Buspar to be taken twice a day. As the week progressed, my anxiety grew exponentially, and I wanted to jump out of my skin. By Friday, my head was buzzing and pounding, my eye was twitching, and I had a SEVERE ANXIETY ATTACK, which I had not had in years.
My psychiatrist was unavailable so I did research online. I saw that some people had experienced worse symptoms at the beginning, but then found relief ("It gets worse before it gets better."). Others abandoned the drug immediately. Since my doctor was unavailable, I made the decision to stop the meds on Friday. By Saturday, I felt so much better. I will not be giving these another try.
After 2 weeks of buspar i thought i was going to die. So much worse, constant anxiety attacks. Had to go home from work several times. 4 days after discontinuing feel like I'm in heaven compared to before. Worse med ever for Me.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.